MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SOL SYS CEM PLUG DRILLS 4.5MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

DEPUY ORTHOPAEDICS, INC. 1818910  SOL SYS CEM PLUG DRILLS 4.5MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Catalog Number 210804000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tip of the reamer was broke off during surgery.All the pieces were recovered from the patient.There was 5 minutes surgical delay reported.
 
Additional Manufacturer Narrative
Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOL SYS CEM PLUG DRILLS 4.5MM
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7886930
Report Number1818910-2018-69712
Device Sequence Number19345381
Product Code HTW
UDI-Device Identifier10603295086932
UDI-Public10603295086932
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210804000
Device Lot NumberAA0697H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2018
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1